# SDR MASA200700340

- Difficulty date: June 19, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 23,922 hours, 19,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7487 CAE.  F/A REPORTS THE MAIN CABIN DOOR IS HARD TO OPEN.  MAINTENANCE IS TROUBLESHOOTING.
